# SDR AALA202403050014

- Difficulty date: November 27, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323350120000
- Condition: Corroded
- Location: Frms30-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERNAL STRUCTURE ON SKIN LOCATED BETWEEN FR 30 AND FR 34 AND STR 42L AND STR 43L IN FORWARD CARGO COMPARTMENT. PERFORMED TIME LIMITED REPAIR ON INTERNAL STRUCTURE ON SKIN PER EA 351071
